sore in the mouth
Aug 2, 2003
I have a sore in my mouth it just appear can you tell me if this is from medicine
Response from Dr. Henry
Some HIV drugs can cause sores in the mouth (most often aphthous ulcers) most common with ddC. Mouth sore are common in the general population and in HIV+ persons so linking the sores to drugs can be difficult in some situations. Your HIV doc should look at the sore to identify its character and likely cause. KH
Get Email Notifications When This Forum Updates or Subscribe With RSS
- How Good Is Hiv-1 Abs Test?
- In Hiv If High Levels Of Protein Is Detected In The Urine Would I Have An Infection
- Can You Be Hiv Negative And Have Kaposi's Sarcoma?
- What Is There That Has Symptoms Similar To Genital Herpes?
- What Do Herpes Symptoms Look Like?
- What Does Gonorrhea Look Like In The Mouth?
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.